Paracetamol Caplets 500mg Pack of 32

Paracetamol Caplets 500mg Pack of 32

Paracetamol Caplets 500mg Pack of 32

£0.49

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Paracetamol
Code: 1130541
Weight: 50g (includes packaging)

Description

Since Paracetamol was invented, many lives have been saved due to its effective ability to reduce often the most severe temperature. Most of us use this handy drug for all kinds of ailments, however many people are unaware of the way it works. It is potentially a dangerous drug if used inappropriately, such as using it for long periods of time, or if it is taken in quantities larger than the recommended dose.

Paracetamol is a pain killer that is used for many conditions related to pain and fever, and should be only used for short-term relief.

Paracetamol tablets provide effective relief of mild to moderate pain and is safe and effective when taken as directed on the label.

Recommended for:

  • Headache
  • Neuralgia
  • Sore Throat
  • Migraine
  • Toothache
  • Period Pain
  • Rheumatic Aches & Pains
  • Fever
  • Cold & Flu

Directions

Swallow the caplets with a drink of water.

Adults, the elderly and children 16 years and over:

Take one or two caplets every 4 - 6 hours, if you need to.

Do not take more than 8 caplets in any 24 hours.

Children 10 to 15 years of age:

Take one caplet every 4 - 6 hours, if you need to.

Do not take more than 4 caplets in any 24 hours.

Do not give to children for more than three days without seeing a doctor.

Not recommended for children under 10 years of age.

Warnings

Do not exceed the stated dose.

Keep out of the sight and reach of children.

Ingredients

The active ingredient is: Paracetamol.

Also contains: Pregelatinised Maize Starch, Sodium Metabisulfite (E223) and Magnesium Stearate.

You may also like